MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; STEM: AMISTEM P STD. SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM-P; STEM: AMISTEM P STD. SIZE 3
Model Number 01.18.403
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-oct-2025.Stem: amistem p 01.18.403 amistem-p std.Size 3 (k173794) lot 2416538: (b)(4) items manufactured and released on 16-jul-2024.Expiration date: 04-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot 2427360: (b)(4) items manufactured and released on 10-dec-2024.Expiration date: 02-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.154dht acetabular shell ø54 two-holes t (k230011) lot 2401654 (b)(4) items manufactured and released on 01-jul-2024.Expiration date: 13-jun-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot 2415572: (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 03-jun-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0030 cancellous bone screw ø 6,5 l30 (k200391) lot 2423373:(b)(4) items manufactured and released on 30-sep-2024.Expiration date: 11-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After 9 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the entire hip system while upsizing the head, liner and cup.The surgery was completed successfully.

Brand Name
AMISTEM-P
Common Device Name
STEM: AMISTEM P STD. SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23336123
Report Number3005180920-2025-01036
Device Sequence Number18504629
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.403
Device Lot Number2416538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale